MAUDE Adverse Event Report: OLYMPUS MEDICAL SYSTEMS CORP. ULTRASONIC GENERATOR

OLYMPUS MEDICAL SYSTEMS CORP. ULTRASONIC GENERATOR
Model Number USG-400
Medical Device Problem Code Activation Problem (4042)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device serial number (b)(4) was returned to olympus for evaluation.The unit was inspected and tested.All functions and outputs are in standard specification.The unit passed the functional test, output test and electrical safety test.Minor scratches on the housing were observed.The label was cleaned.The device is a legacy model, once the functional test and electrical test were completed the device was placed in the return in stock and is not returned to the customer.As a preventive measure, the instruction manual states: the ultrasonic generator does not contain any user-serviceable parts.Do not disassemble, modify, or attempt to repair it.Patient or user injury and/or equipment damage can result.If an irregularity appears to be minor, refer to chapter 8, ¿troubleshooting¿.If the irregularity cannot be resolved, do not use the ultrasonic generator and contact olympus.
 
Event or Problem Description
It was reported that during a therapeutic procedure an error message of ¿short circuit error¿ occurred.The device according to the user was inspected prior to use and no abnormalities were observed.The intended procedure was completed using another similar device.There was no patient injury or harm reported due to the event.

Brand Name
ULTRASONIC GENERATOR
Common Device Name
ULTRASONIC GENERATOR
Manufacturer (Section D)
OLYMPUS MEDICAL SYSTEMS CORP.
2951 ishikawa-cho
hachioji-shi, tokyo-to 192-8 507
JA  192-8507
MDR Report Key9884914
Report Number8010047-2020-01870
Device Sequence Number2320553
Product Code LFL
UDI-Device Identifier04953170306747
UDI-Public04953170306747
Combination Product (Y/N)N
Initial Reporter StateCT
Initial Reporter CountryUS
PMA/510(K) Number
K172691
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,user f
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 03/26/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberUSG-400
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/06/2020
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/01/2020
Initial Report FDA Received Date03/26/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1